Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

My husband recently started taking ACE inhibitor Prinivil (Lisinopril) to help lower his high blood pressure and this medication seems like it’s causing more side effects than it helps with the high blood pressure. For the first week he started taking it, he had problems with appetite, he was dizzy and with flu like symptoms.

His doctor lowered his dosage of Prinivil, but now my husband is experiencing a new side effect: he is sweating so profusely even in a relatively chill room. We’re wondering is this one of the more common Lisinopril side effects, or should he stop taking this medication as soon as possible?

Loading...

Hello Jade,

I wouldn't suggest your husband to stop taking Prinivil abruptly, because it can cause so called 'rebound hypertension' which means that his blood pressure could spike very high within days after stopping this medication. So, the best course of action here is to go back to the doctor who prescribed him this medication and consider other blood pressure lowering medications, or re-adjusting the dosage again.

Prinivil can cause excessive and profuse sweating your husband is experiencing, but like I said, he shouldn't stop taking this medication on his own.

Reply

Loading...

Hi, I had the same problem with Lisinopril. My doctor kept insisting I continue taking it despite sweating like I was in sauna all the time, all that with an excuse that it keeps my blood pressure in normal range. The fact that my life went out of whack was no worry for him, so after dealing with my insurance company, I managed to switch doctors.

I was lucky enough to find one who took this problem seriously, and even though she put me on very strict diet and exercise plan, together with smaller and smaller dosages of different ACE inhibitor, it was all worth it. My blood pressure is normal or slightly higher now, but at least I'm not sweating all the time.

Reply

Loading...

ACE Inhibitors cause substantial increase in sweating. Period. This is one way they actually lower your BP. Less h20 & less salt.
That said, Lisinopril is the most prescribed ACE Inhibitor.
The level of sweat to the excess of being a problem is actually a measure of how out-of-shape (cardio) one is. Sorry, but? That's it. It's a great ACE & commonly used with others like Beta Blockers (Atenolol). "The most prescribed Beta Blocker".
Rather than fight the sweat? Be cautious about being hydrated & potassium levels and talk to your doc about getting that ticker in shape.
Best Of's
CRNA
Reply

Loading...

what is the new blood pressure med you are now taking? I too sweat and am constantly hot on lisinopril.
Reply

Loading...

Yes. I have been on Estrace for 6 yrs for hot flashes. I am 59 and haven't had a hot flash since then. I started taking Lisinopril 5mg a little over a month now and from my neck up I sweat so bad my hair drips. I can't fix my hair without it flopping every time. Very frustrating. I will bring this to my doctors attention when I see her in 2 months. IF I can stand it that long!
Reply

Loading...

Hello everyone, I am 42 and have hypertension, so the doctor started me Lisinopril 10 mg and Hydrochlorothiazide 25 mg. Believe it or not, I am an athlete and run every day, eat very healthy, been a vegetarian for 26 years ( at the age of 16) . It's genetic and runs in my family. I sweat like crazy even like said in air conditioned rooms. At night cold sweats from neck and above. Yet my BP is normal again, which is great so gonna wait and see, some studies say it goes away after a month or two
Reply

Loading...

I have been taking Lisenapro and been having night sweats
Reply

Loading...

Lisinopril is the most prescribed, however, most people are unhappy with it and change to something else within the first 6 months of treatment. I've heard nothing but negative reports since I began taking Lisinopril, up to and including an ER doctor telling me to "take half" because it leaves me dehydrated from sweating. I run marathons. I'm not at all out of shape (lost over 300lbs) so to assume that someone is "out of shape" is ridiculous. People just have side effects.
Reply

Loading...

this is dumb im in peak condition i take lisinopril for kidney protection along side my other diabeties medication (insulin) and i sweat gallons and some people would like to experience life with out dripping sweat everywhere, hell i can't even lay with my wife without sweating or laying down to go to bed

Reply

Loading...